# SDR 98FDEA00084

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 652427626
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0145 001, CORROSION (C53-224-04) ON BRACKET AT BS 1180, RBL 66, WL 208.  CORROSION ON BRACKET AT BS 1180, RBL 66, WL 208 FOUND TO BE OUT OF LIMITS.  REMOVED .060 FROM .080 ORIGINAL THICKNESS MATERIAL AS PER FED-EX SRM 53-10-1.  REMOVED AND REPLACED BRACKET PER FED-EX SRM 51-30-2 AND 51-30-5.  REMOVED CORROSION ON STR FITTING BS 1180, RBL 66, WL 208 FOUND TO BE 100 PERCENT CORRODED AND OUT OF LIMITS PER FED-EX SRM 53-10-1.  FABRICATED STR FITTING FROM .080 7075-TD.  HEAT TREATED TO 7075-T6 AS PER FED-EX SRM 51-20-1 AND INSTALLED PER FED-EX 57-30-2.
